# SDR FDEA200903190970

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROXIMATELY 1 INCH LENGTH FOUND ON THE LT SIDE OF THE LOWER VERTICAL STABILIZER FORWARD FLANGES OF UPPER REAR SPAR CAP.  REPAIRED AS PER SRM 55-20-00 FIG. 3 VOL. I REV. 40.  CATEGORY 'B'  REPAIR   INITIAL INSPECTION TO BE CARRIED OUT AT 5400 CYCLES THERE AFTER REPETITIVE   INSPECTION AT EVERY 2700 CYCLES.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 107.
